Gastrointestinal1 Comment

default thumbnail

Good day,
What can the cause be of soft yellow stools?
I\’m on a very low carb diet for 3 weeks. I consume +- 3g of carbs per day, & taking vit b complex supplements. I don\’t have any abdominal pain, cramps or discomfort. Can it be dangerous, must I go to see a doctor?

1 Comment on this article

  • Dr. Chris February 18, 2011

    You can find a list of causes of yellow stool in this article – http://www.healthhype.com/yellow-bowel-movement-cause.html

    As you mentioned, you have no other symptoms so this could just be due to your diet and the supplements you are taking. Low carb diets can be dangerous so hopefully you are seeking medical attention. This change in stool color and consistency may be the first indication of the impact of such strict dieting. You should return to a normal, healthy eating plan and take not of any change in your symptoms and it is advisable that you seek medical attention immediately.

    Reply

Add a comment